MathSciNet Relay Station
MathSciNet bibliographic data
MR1343705 (97b:08007) 08B25 (08A05)
Kearnes, Keith A. Locally solvable factors of varieties. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3619–3625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement